# SDR SWAA2020060879912

- Difficulty date: May 21, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 46,865 hours, 24,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT LBL 39 WL 150.  LOWER COMPOSITE BULKHEAD BS663 CRACK AT LBL39 WL150 WAS REPAIRED IAW SRM 51-70-04-2R-10.
